MAUDE Adverse Event Report: CARESTREAM HEALTH CARESTREAM VUE PACS

CARESTREAM HEALTH CARESTREAM VUE PACS
Model Number VUE PACS
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Death (1802)
Date of Event 03/04/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
Carestream received a complaint on (b)(6) 2020 and has started the investigation process.When additional information and facts become available, a follow-up report will be submitted within 30 days.
 
Event or Problem Description
The hospital site reported that the carestream vue pacs allegedly contributed to a patient death due to the system being down and patient images not accessible.
 
Additional Manufacturer Narrative
Follow up report for a complaint received on (b)(6) 2020.The investigation confirmed there were configuration errors with the vue pacs which can cause the system to not function intermittently.Key facts and specific patient details surrounding the event could not be obtained from the site after several attempts by the service team.The investigative findings do not lead to a clear conclusion about the cause of the reported adverse event.Should additional information become available from the site a follow report will be submitted.
 
Event or Problem Description
The hospital site alleges that the carestream vue pacs contributed to a patient death due to the system being down and patient images not accessible.

Brand Name
CARESTREAM VUE PACS
Common Device Name
VUE PACS
Manufacturer (Section D)
CARESTREAM HEALTH
carestream health inc
150 verona st
rochester, ny
MDR Report Key9803595
Report Number1317307-2020-00001
Device Sequence Number643598
Product Code LLZ
UDI-Device Identifier60889971041692
UDI-Public60889971041692
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K170580
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVUE PACS
Device Catalogue Number1201284
Initial Date Received by Manufacturer 03/04/2020
Supplement Date Received by Manufacturer03/04/2020
Initial Report FDA Received Date03/07/2020
Supplement Report FDA Received Date04/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Other;